ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On NP-completeness of Some Permutation Generation Problems

Alexanian, A. A. and Soghoyan, A. V. (2012) On NP-completeness of Some Permutation Generation Problems. ՀՀ ԳԱԱ Զեկույցներ, 112 (2). pp. 170-175. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
140Kb

Item Type:Article
Additional Information:Տեղադրությունների ծնման որոշ խնդիրների NP-լրիվության վերաբերյալ / Ա. Ա. Ալեքսանյան, Ա. Վ. Սողոյան։ Об NP-полноте некоторых задач генерации подстановок / А. А. Алексанян, А. В. Согоян.
Uncontrolled Keywords:permutation, generating set, "strong" generating set, NP-completeness, subgoup distance problem, monotone one-in-three 3sat problem.
Subjects:Q Science > QA Mathematics
ID Code:4013
Deposited By:NAS Reports
Deposited On:26 Oct 2012 13:16
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page